A behavioral summary for completely random nets


Journal Article

This paper characterizes the cycle structure of a completely random net. Variables such as number of cycles of a specified length, number of cycles, number of cyclic states and length of cycle are studied. A square array of indicator variables enables conveninent study of moment structure. Additionally, exact and asymptotic distributional results are presented. © 1982 Society for Mathematical Biology.

Full Text

Duke Authors

Cited Authors

  • Gelfand, AE

Published Date

  • May 1, 1982

Published In

Volume / Issue

  • 44 / 3

Start / End Page

  • 309 - 320

Electronic International Standard Serial Number (EISSN)

  • 1522-9602

International Standard Serial Number (ISSN)

  • 0092-8240

Digital Object Identifier (DOI)

  • 10.1007/BF02462282

Citation Source

  • Scopus